# SDR SIMA20120605006

- Difficulty date: June 5, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 20,574 hours, 14,710 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: AV67021186002
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AFT VERTICAL STAB TO FUSELAGE ATTACH ANGLE FORWARD END IS CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE. COMPLIED WITH REPAIR OF RIGHT VERTICAL STAB TO FUSELAGE AFT ATTACH ANGLE IAW EO CR-53MR-164R1. THE AIRCRAFT WAS RETURNED TO SREVICE.
